# SDR ASAA2013081095777

- Difficulty date: August 10, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,328 hours, 6,032 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Indication
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND PRIOR TO FLIGHT.  ACFT GROUNDED.  RESOLVED IAW QRH PROCEDURE.
